# SDR CA140429002

- Difficulty date: April 26, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 15,806 hours
- Engine: Ge CFM567B24
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Adiru
- Part number: HG2050AC07
- Condition: Failed
- Location: Right
- Part time: 13,528 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) DID AN AIR TURNBACK DUE TO PROBLEMS WITH THE F/O NAVIGATION SYS. CREW REPORTED THAT THE TCAS FAIL ANNUNCIATED ON F/O NR 2 NAVIGATION DISPLAY, FOLLOWED BY LOSS OF HEADING DATA ON NR 2 PRIMARY FLIGHT DISPLAY, UPON LANDING LOSS OF ALL MAP DATA ON F/O NR 2 NAVIGATION DISPLAY ACCOMPANIED BY "MAP" FLAG ON F/O NR 2 NAVIGATION DISPLAY. ALSO F/O ROLL BAR NOT AVAILABLE ON NR 2 DISPLAY.  DUE TO NO MAINTENANCE SUPPORT FLIGHT OPERATION OPTED TO RETURN FOR DEFECT RESOLUTION.  MAINTENANCE TROUBLESHOOTING CARRIED OUT, BITE TEST CARRIED OUT IAW FIM 22-11, TASK 807.  RT ADIRU FOUND AT FAULT UNIT REPLACED IAW AMM 34-21-01, FUNCTION TEST CARRIED OUT IAW AMM 34-21-00.
